Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain in lower abdomen, IBS, brown discharge, on sugar pills. Been sexually active. Worry?

Hi, I am 22 and have been on the same birth control for 6 years. I have had the same boyfriend for 2 years and we are sexually active. 2 weeks ago, I was experiencing sharp pains in my lower abdomen - I have irritable bowel syndrome so I thought nothing of it. However, about 10 days ago (a week before my scheduled period), I noticed black/brown discharge in my underwear. This lasted for about 3 days until I decided to start taking my sugar pills early and get my period, as I assumed that this might be what my body needed. I have now had my period for 7 days straight - it usually lasts 3 to 4. What could be happening? Should I see a doctor? Take a pregnancy test? Help!
Asked On : Mon, 7 Jan 2013
Answers:  0 Views:  34 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor